MathSciNet Relay Station
MathSciNet bibliographic data
MR579715 (81i:46066) 46K05 (17C65)
Putter, P. S.; Yood, Bertram Banach Jordan $\ast$-algebras. Proc. London Math. Soc. (3) 41 (1980), no. 1, 21–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement